Is etretinate dangerous in papillon-lefévre syndrome?

Antonella Tosti, Patrizia Manuzzi, Federico Bardazzi, Angela Costa

Research output: Contribution to journalArticle

18 Scopus citations

Abstract

A 23-year-old girl affected by Papillon-Lefevre syndrome developed, during Etretinate therapy (1 mg/kg/day), two liver abscesses caused by pyogenic bacteria and a subphrenic abscess. The immunological effects of retinoids may precipitate severe infections in patients with Papillon-Lefevre syndrome, who probably have a basic, even though not always evident, defect of PMN chemotaxis.

Original languageEnglish (US)
Pages (from-to)148-150
Number of pages3
JournalDermatology
Volume176
Issue number3
DOIs
StatePublished - Jan 1 1988
Externally publishedYes

Keywords

  • Etretinate
  • Liver abscesses
  • Papillon-Lefévre syndrome
  • Severe infections

ASJC Scopus subject areas

  • Dermatology

Fingerprint Dive into the research topics of 'Is etretinate dangerous in papillon-lefévre syndrome?'. Together they form a unique fingerprint.

  • Cite this